# SDR KCSA081354

- Difficulty date: July 29, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 745-800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 34L CORRODED BETWEEN BS 745 AND 800.  (S)
